Volume 10, Number 4, October 2004
|Page(s)||677 - 691|
|Published online||15 October 2004|
Generic existence result for an eigenvalue problem with rapidly growing principal operator
Department of Mathematics and Statistics,
University of Missouri–Rolla, MO 65401, USA; email@example.com.
Revised: 7 April 2004
We consider the eigenvalue problem in the case where the principal operator has rapid growth. By using a variational approach, we show that under certain conditions, almost all λ > 0 are eigenvalues.
Mathematics Subject Classification: 35J65 / 35J20 / 35J60 / 47J30 / 49J40 / 58E05
Key words: Quasilinear elliptic equation / generic existence / variational inequality / rapidly growing operator.
© EDP Sciences, SMAI, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.